# SDR AU960619

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Diaphragm
- Part number: 833455
- Condition: Cracked
- Location: Passenger Compar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ECONOMY PASSENGER SEAT PAN DIAPHRAGMS (20OFF) CRACKED IN AREA  BELOW RIVET LINE ATTACHING DIAPHRAGM TO REAR TUBULAR SEAT BEAM
